– Hair loss drugs turn men into women by blocking testosterone, male hormones (Natural News Aug 24, 2012):
If you or someone you know takes pharmaceutical drugs that claim to prevent or reverse male-pattern hair loss, you could be inadvertently turning yourself from a man into a woman without even knowing it. This is what William McKee, who now goes by the name of “Mandi,” says happened to him after taking a generic version of Propecia (finasteride) for nine months.
Advertisements for Merck & Co.’s Propecia were plastered all over television beginning in the 1990s and 2000s, luring men who were fearful of receding hairlines that the drug would be their miracle cure. McKee, a former software engineer, was one of these men, whose genetic makeup resulted in his losing some of his hair beginning in his early 20s.
After finally deciding to order a generic version of Propecia online, McKee hoped he would soon gain back some of his lost hair. Instead, he began to experience physical and hormonal changes that resulted in his developing feminine features, and losing many of his masculine features. By the time he reached the nine-month mark of his Propecia regimen, his male body had basically transformed into a female body.
“My rock-hard chest from the gym began to soften … reaching the point where I had noticeable ‘breasts’ even under my clothing,” McKee is quoted as saying by the New York Post. “My shoulders were literally falling into a more feminine position, and my hips were loosening and becoming wider, as on a woman’s body.”
McKee had been happily married to his wife of 10 years prior to starting Propecia, and he also has a five-year-old son. But because of the drastic physical, hormonal, and emotional changes brought about by Propecia, McKee has been unable to continue being the man he had always been.
According to reports, McKee lost his characteristically male drive and energy, which caused his entire life to spiral out of control, including the complete debacle of his business. McKee also developed severe sexual problems, and became exclusively attracted to men, which had never before been a characteristic of his sexual identity.
These and various other drastic changes led McKee into a bout of extreme depression, anxiety, panic attacks, and various other problems that lasted several years. And when he finally emerged from the mire of this horror, McKee decided that there was no other choice for him than to embrace his new identity as a female.
“The thing is … I didn’t take finasteride to become a woman,” says McKee. “I took it to prevent male-pattern hair loss (baldness) after seeing Merck’s ad campaign for years saying that Propecia (finasteride) can stop hair loss in men.”
Study shows Propecia destroys male hormones, leads to persistent sexual problems
Merck, of course, denies that any causal link has ever been established between Propecia and sexual side effects. But a recent study conducted by researchers from George Washington University (GWU) says otherwise, having shown that men who take Propecia can experience permanent sexual problems as a result of the drug.
“Our findings make me suspicious that this drug may have done permanent damage to these men,” said Dr. Michael Irwig, lead author of the study, concerning the 96 percent of men in his study who experienced sexual problems that lasted more than a year after taking, and quitting, Propecia.
Sources for this article include: